# SDR USAA2014071100001

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 45,688 hours, 16,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR SLIDE COVER MISSING LATCH.  REPLACED R4 DOOR SLIDE COVER IAW AMM 25-62-50.
